# SDR USA2004F00076

- Difficulty date: June 7, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY PACK, IN THE AFT POSITION, TO BE WEAK.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
